HIGHER INTEGRABILITY WITH WEIGHTS

Research output: Contribution to journalArticleScientificpeer-review

Standard

HIGHER INTEGRABILITY WITH WEIGHTS. / Kinnunen, Juha.

In: ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA, Vol. 19, No. 2, 1994, p. 355-366.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Bibtex - Download

@article{cf8a28d747404c3ea1c20382518bebf1,
title = "HIGHER INTEGRABILITY WITH WEIGHTS",
abstract = "We present a new short proof for the classical Gehring lemma on higher integrability in the case when the Lebesgue measure is replaced by the doubling weight and the reverse Holder inequality is replaced by the weak reverse Holder inequality.",
keywords = "MAPPINGS, RN",
author = "Juha Kinnunen",
year = "1994",
language = "English",
volume = "19",
pages = "355--366",
journal = "ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA",
issn = "1239-629X",
number = "2",

}

RIS - Download

TY - JOUR

T1 - HIGHER INTEGRABILITY WITH WEIGHTS

AU - Kinnunen, Juha

PY - 1994

Y1 - 1994

N2 - We present a new short proof for the classical Gehring lemma on higher integrability in the case when the Lebesgue measure is replaced by the doubling weight and the reverse Holder inequality is replaced by the weak reverse Holder inequality.

AB - We present a new short proof for the classical Gehring lemma on higher integrability in the case when the Lebesgue measure is replaced by the doubling weight and the reverse Holder inequality is replaced by the weak reverse Holder inequality.

KW - MAPPINGS

KW - RN

M3 - Article

VL - 19

SP - 355

EP - 366

JO - ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA

JF - ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA

SN - 1239-629X

IS - 2

ER -

ID: 5434555